RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1978, Volume 12, Issue 4, Pages 1–5 (Mi faa2023)  

This article is cited in 5 scientific papers (total in 6 papers)

Cohomology of infinite-dimensional Lie algebras and Laplace operators

I. M. Gel'fand, B. L. Feigin, D. B. Fuchs


Full text: PDF file (635 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1978, 12:4, 243–247

Bibliographic databases:

UDC: 513.836
Received: 14.06.1978

Citation: I. M. Gel'fand, B. L. Feigin, D. B. Fuchs, “Cohomology of infinite-dimensional Lie algebras and Laplace operators”, Funktsional. Anal. i Prilozhen., 12:4 (1978), 1–5; Funct. Anal. Appl., 12:4 (1978), 243–247

Citation in format AMSBIB
\Bibitem{GelFeiFuc78}
\by I.~M.~Gel'fand, B.~L.~Feigin, D.~B.~Fuchs
\paper Cohomology of infinite-dimensional Lie algebras and Laplace operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1978
\vol 12
\issue 4
\pages 1--5
\mathnet{http://mi.mathnet.ru/faa2023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=515625}
\zmath{https://zbmath.org/?q=an:0396.17008}
\transl
\jour Funct. Anal. Appl.
\yr 1978
\vol 12
\issue 4
\pages 243--247
\crossref{https://doi.org/10.1007/BF01076378}


Linking options:
  • http://mi.mathnet.ru/eng/faa2023
  • http://mi.mathnet.ru/eng/faa/v12/i4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. L. Feigin, D. B. Fuchs, “Homology of the Lie algebra of vector fields on the line”, Funct. Anal. Appl., 14:3 (1980), 201–212  mathnet  crossref  mathscinet  zmath  isi
    2. V. S. Retakh, B. L. Feigin, “On the cohomology of certain Lie algebras and superalgebras of vector fields”, Russian Math. Surveys, 37:2 (1982), 251–252  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. D. B. Fuchs, “Stable cohomologies of a Lie algebra of formal vector fields with tensor coefficients”, Funct. Anal. Appl., 17:4 (1983), 295–301  mathnet  crossref  mathscinet  zmath  isi
    4. N. N. Bogolyubov, S. G. Gindikin, A. A. Kirillov, A. N. Kolmogorov, S. P. Novikov, L. D. Faddeev, “Izrail' Moiseevich Gel'fand (on his seventieth birthday)”, Russian Math. Surveys, 38:6 (1983), 145–153  mathnet  crossref  mathscinet  zmath  adsnasa
    5. F. V. Weinstein, “Filtering bases, cohomology of infinite-dimensional Lie algebras, and Laplace operators”, Funct. Anal. Appl., 19:4 (1985), 259–269  mathnet  crossref  mathscinet  zmath  isi
    6. F. V. Weinstein, “Filtering Bases and Cohomology of Nilpotent Subalgebras of the Witt Algebra and the Algebra of Loops in $sl_2$”, Funct. Anal. Appl., 44:1 (2010), 4–21  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:795
    Full text:304
    References:45
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020